Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are Momoz cream and Betnesol Forte the right medicine for vitiligo?

i m suffering vitiligo white patches came around my both hands. looking ugly.. visit doctor, he suggest betnasol forte on saturday and sunday morning with omez after breakfast. also he gave me momoz cream. pls suggest what else I need to cure this white patches
Thu, 28 Apr 2016
Report Abuse
Dentist 's  Response
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand your concerns..

As per your complain Vitiligo is a skin condition in which there is loss of pigmentation in patches in different areas of body thereby forming white patches on skin..
It occurs due to damage to the melanocytes in certain areas of body which are pigment producing cells producing Melanin and provides colour to skin..

As you said you have patches on your arms immediate initiation of treatment can help in preventing progression and can also help in faster resolution..

The medications advised to you that is betnasol forte that contains active ingredient Betamethasone will help in reducing the destruction of the melanin producing cells by supressing body's self immunity and Momoz ointment that contains steroid mometasone will help in repigmentation of depigmented skin..

In case if you do not get results in a period of about 2 to 3 months consult a Dermatologist and get evaluated and he can do a thorough clinical evaluation and also advise investigations like biopsy from the depigmented areas..
You can also be advised spot Oxsoralen therapy..
PUVA photochemotherapy can also be benificial..
In case of small areas skin grafting can also be advised if other mechanisms does not help..

Hope this information helps..

Thanks and regards.
Dr.Honey Nandwani Arora.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was suffering from vitiligo(unstable) since 6 months and consulted series of doctors. they suggested different kind of medicines but no use it is spreading over the time. First I used two months patchex and zecort-6 and one more tablet, and tacrolimus ointment 0.1%w/w and CLONATE-F cream to use daily. another doctor prescribed betnesol-forte and pantop tablets by this medicine cure it , Is there any side affects with betnesol-forte. thanking you.

doctor1 MD

Hi, I am suffering from Vitiligo and I am undergoing an allopath treatment. I have been prescribed Azoran 50 mg 2 tablets and flutivate cream to be applied daily. BETNESOL FORTE 1 MG 5 tablets on saturday and sunday. What a the side effects of these medicines as the treatment will go for 4 years. I feel tired and energiless nowadays. My legs and hands gets numb if I sit for a long time.

doctor1 MD

Hi I have been taking this betnesol fort since 3 years,in starting I consulted with doctor but it s been a year that I didn t consult to Doctor Nd contentiously I am taking 8 mg on weekends because if I stop taking medicine then my vitiligo starts increasing so kindly advise me something good for this that I can cure it or can be there any serious side effects if I keep taking betnesol fort for long time